UM

Browse/Search Results:  1-10 of 19 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A nonuniform L2 formula of Caputo derivative and its application to a fractional Benjamin–Bona–Mahony-type equation with nonsmooth solutions Journal article
Numerical Methods for Partial Differential Equations, 2020,Volume: 36,Issue: 3,Page: 579-600
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Caputo derivative  finite difference scheme  fractional BBM-type equation  nonuniform time grid  unconditional convergence  
An efficient numerical method for q-fractional differential equations Journal article
Applied Mathematics Letters, 2020,Volume: 103
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/09
Caputo q-fractional derivative  Fractional nonlinear equation  Nonuniform mesh  
High accuracy error estimates of a Galerkin finite element method for nonlinear time fractional diffusion equation Journal article
Numerical Methods for Partial Differential Equations, 2020,Volume: 36,Issue: 2,Page: 284-301
Authors:  Ren,Jincheng;  Shi,Dongyang;  Vong,Seakweng
Favorite |  | TC[WOS]:3 TC[Scopus]:4 | Submit date:2021/03/09
fast convolution algorithm  Galerkin finite element method  nonlinear time fractional diffusion equation  superconvergent result  
A fast preconditioned iterative method for two-dimensional options pricing under fractional differential models Journal article
Computers and Mathematics with Applications, 2020,Volume: 79,Issue: 2,Page: 440-456
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Finite difference method  Finite moment log stable model  Preconditioner  Rainbow options pricing  Two-dimensional fractional partial differential equation  
An implicit-explicit preconditioned direct method for pricing options under regime-switching tempered fractional partial differential models Journal article
Numerical Algorithms, 2020
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Direct method  Implicit-explicit finite difference method  Multi-state European options pricing  Precondition  Tempered fractional partial differential equation  
A High-Order Method with a Temporal Nonuniform Mesh for a Time-Fractional Benjamin–Bona–Mahony Equation Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 3,Page: 1607-1628
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:16 TC[Scopus]:16 | Submit date:2021/03/09
Caputo derivative  Graded mesh  High-order method  Nonuniform mesh  Time-fractional nonlinear equation  
A Robust Preconditioner for Two-dimensional Conservative Space-Fractional Diffusion Equations on Convex Domains Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 2,Page: 1033-1057
Authors:  Chen,Xu;  Deng,Si Wen;  Lei,Siu Long
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11
Block-circulant-circulant-block matrix  Convex domain  Finite volume method  Preconditioner  Space-fractional diffusion equation  
On a second order scheme for space fractional diffusion equations with variable coefficients Journal article
Applied Numerical Mathematics, 2019,Volume: 137,Page: 34-48
Authors:  Vong,Seakweng;  Lyu,Pin
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2021/03/09
Fractional diffusion equation  Stability and convergence of numerical methods  Variable coefficients  Weighted and shifted Grünwald–Letnikov formulas  
A Finite Difference Method for Boundary Value Problems of a Caputo Fractional Differential Equation Conference paper
Authors:  Lyu, Pin;  Vong, Seakweng;  Wang, Zhibo
Favorite |  | TC[WOS]:6 TC[Scopus]:5 | Submit date:2018/10/30
Boundary value problem  Caputo fractional derivative  Finite difference method  Convergence  Derivative bound  
High-order compact schemes for fractional differential equations with mixed derivatives Journal article
Numerical Methods for Partial Differential Equations, 2017,Volume: 33,Issue: 6,Page: 2141-2158
Authors:  Vong S.;  Shi C.;  Lyu P.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/12/24
Fractional Differential Equation  High-order Compact Scheme  Mixed Derivatives